English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93974/124423 (76%)
Visitors : 29052959      Online Users : 314
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/113714
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/113714

    Title: A note on modularity lifting theorems in higher weights
    Authors: 余屹正
    Yu, Yih-Jeng
    Contributors: 應數系
    Date: 2018-04
    Issue Date: 2017-10-17 15:52:00 (UTC+8)
    Abstract: We follow the ideas of Khare and Ramakrishna-Khare and prove the modularity lifting theorem in higher weights. This approach somehow differs from that using Taylor-Wiles systems.
    Relation: TAIWANESE JOURNAL OF MATHEMATICS, 22(2), 275-300
    Data Type: article
    DOI 連結: https://doi.org/10.11650/tjm/8147
    DOI: 10.11650/tjm/8147
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    8147.pdf418KbAdobe PDF238View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback